Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 246, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Dec 27, 2015, 1:59 PM CST for 4 counties in Texas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 27, 2015, 1:59 PM CST (19:59 UTC)
- Expired
- Dec 27, 2015, 8:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Anderson County, TX, Freestone County, TX, Leon County, TX, Robertson County, TX
The radar
The Ft Hood radar (KGRK), 155 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 8.0 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 625 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 707 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 350 m²/s²
- 0-3 km storm-relative helicity
- 426 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 8.3
The text
As transmitted, in the capitals the NWS used until 2016.
246
WGUS54 KFWD 271959
FFWFWD
TXC001-161-289-395-272300-
/O.NEW.KFWD.FF.W.0246.151227T1959Z-151227T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
159 PM CST SUN DEC 27 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ANDERSON COUNTY IN CENTRAL TEXAS...
ROBERTSON COUNTY IN CENTRAL TEXAS...
FREESTONE COUNTY IN CENTRAL TEXAS...
LEON COUNTY IN CENTRAL TEXAS...
* UNTIL 500 PM CST
* AT 155 PM CST...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. SEVERAL INCHES OF RAIN HAVE
FALLEN SINCE THE MORNING HOURS AND FLASH FLOODING IS EXPECTED TO
CONTINUE ACROSS THE WARNED AREA.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PALESTINE...HEARNE...TEAGUE...FAIRFIELD...BUFFALO...FRANKLIN...
ELKHART...FRANKSTON...CALVERT...WORTHAM...BREMOND...CENTERVILLE...
FAIRFIELD LAKE STATE PARK...JEWETT...NORMANGEE...OAKWOOD...
MARQUEZ...STREETMAN...LEONA AND KIRVIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3151 9574 3146 9575 3146 9572 3132 9566
3127 9573 3109 9576 3109 9598 3096 9626
3070 9656 3105 9677 3110 9683 3141 9624
3180 9650 3201 9606 3208 9543 3185 9545
3161 9526
$$
15-BAIN1 follow-up statement
746
WGUS54 KFWD 272252
FFWFWD
TXC001-161-289-395-280200-
/O.EXT.KFWD.FF.W.0246.000000T0000Z-151228T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
452 PM CST SUN DEC 27 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
ANDERSON COUNTY IN CENTRAL TEXAS...
ROBERTSON COUNTY IN CENTRAL TEXAS...
FREESTONE COUNTY IN CENTRAL TEXAS...
LEON COUNTY IN CENTRAL TEXAS...
* UNTIL 800 PM CST
* AT 449 PM CST...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
ALREADY FALLEN...AND AN ADDITIONAL INCH IS POSSIBLE. FLASH
FLOODING HAS BEEN REPORTED AND WILL BE ONGOING FOR THE NEXT FEW
HOURS. MULTIPLE ROAD CLOSURES HAVE BEEN REPORTED ACROSS THE
AREA...AS WELL AS A HIGH WATER RESCUE IN FREESTONE COUNTY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PALESTINE...HEARNE...TEAGUE...FAIRFIELD...BUFFALO...FRANKLIN...
ELKHART...FRANKSTON...CALVERT...WORTHAM...BREMOND...CENTERVILLE...
FAIRFIELD LAKE STATE PARK...JEWETT...NORMANGEE...OAKWOOD...
MARQUEZ...STREETMAN...LEONA AND KIRVIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3151 9574 3146 9575 3146 9572 3132 9566
3127 9573 3109 9576 3109 9598 3096 9626
3070 9656 3105 9677 3110 9683 3141 9624
3180 9650 3201 9606 3208 9543 3185 9545
3161 9526
$$
AJSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Dec 27, 11:42 AM CST, 2 hours 17 minutes earlier.
Area forecast discussion, Dec 27, 11:42 AM CST, 2 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1142 AM CST SUN DEC 27 2015 .UPDATE... FORECASTS HAVE BEEN UPDATED TO INCLUDE A WIND ADVISORY FOR THE REST OF THE DAY. STRONG NORTH WINDS SUSTAINED IN THE 20 TO 30 MPH RANGE WITH GUSTS 30 TO 40 MPH CAN BE EXPECTED FOR THE REST OF THE DAY BEHIND THE STRONG COLD FRONT WHICH PUSHED THROUGH THE REGION LAST NIGHT THROUGH THIS MORNING. WINDS WILL DECREASE SOME THIS EVENING......BUT CONDITIONS WILL STILL REMAIN BREEZY THROUGH THE OVERNIGHT HOURS. 30 && .AVIATION... /ISSUED 534 AM CST SUN DEC 27 2015/ MAIN CONCERN IS TIMING OF PRECIPITATION ROUNDS. EXPECT HEAVIEST ACTIVITY AND POTENTIAL FOR THUNDERSTORMS TO BE GREATEST DURING THE NEXT FEW HOURS...WITH ACTIVITY SHIFTING TO THE NORTHEAST OF THE TAF SITES BY LATE MORNING. HI-RES GUIDANCE IS IN GOOD AGREEMENT IN SHOWING A BREAK FOR THE MIDDAY TO AFTERNOON HOURS...AND THEN ANOTHER ROUND OF ELEVATED CONVECTION LATE AFTERNOON THROUGH EARLY TO MID EVENING. BELIEVE THE SECOND ROUND SHOULD BE MAINLY SHOWERS BUT WILL NEED TO MONITOR FOR A LOW THREAT OF THUNDERSTORMS GIVEN SUFFICIENT INSTABILITY. HAVE INCLUDED A MENTION OF LIGHT RAIN AND LIGHT SNOW MIX FROM 7Z/1AM TO 10Z/4AM MONDAY MORNING. TEMPERATURES SHOULD STAY ABOVE FREEZING SO LITTLE TO NO ACCUMULATION IS EXPECTED...HOWEVER INBOUND COLDER AIRCRAFT MAY ACCUMULATE ICE AND REQUIRE DEICING OPERATIONS. CIGS WILL LIKELY BE RANGE BOUND BETWEEN 800FT AND 1300FT THROUGH THE PERIOD. NORTH WINDS WILL CONTINUE NEAR 20G30KT THROUGH THIS EVENING. WINDS WILL BEGIN TO BACK AROUND TO THE NORTHWEST TONIGHT WHICH MAY START TO PRESENT CROSSWIND CONCERNS ON NORTH-SOUTH RUNWAYS BY MONDAY MORNING. TR.92 && .UPDATE... THE FORECAST HAS BEEN UPDATED TO INCLUDE TORNADO WATCH 571 FOR ANDERSON AND LEON COUNTIES. THE ATMOSPHERE REMAINS UNSTABLE IN THE WARM SECTOR AHEAD OF A COLD FRONT...WHICH AT 9 AM EXTENDED FROM ATHENS TO HEARNE. THE SEVERE THREAT SHOULD WANE AROUND MIDDAY AS THE FRONT PUSHES FARTHER TO THE SOUTHEAST...SUBMERSING ALL OF OUR CWA IN THE COLD AND LESS UNSTABLE AIR BEHIND THE FRONT. THERE WILL STILL BE PERIODS OF RAIN WITH OCCASIONAL EMBEDDED THUNDERSTORMS...SO THE FLASH FLOOD WATCH FOR THE EASTERN TWO- THIRDS OF THE REGION WILL REMAIN AS IS. THE MAIN CHALLENGE WILL THEN SHIFT TO WINTER WEATHER AND THE POSSIBILITY OF ACCUMULATING SNOW IN OUR WEST AND NORTHWESTERN COUNTIES. THE BEST OPPORTUNITY FOR SNOW ACCUMULATIONS WILL OCCUR TONIGHT AS THE UPPER LOW MOVES NORTHEAST ACROSS THE NORTHWESTERN HALF OF THE REGION. A TRANSITION TO SNOW COULD OCCUR AS FAR SOUTH AND EAST AS THE DALLAS-FORT WORTH AREA OVERNIGHT...BUT AT THIS TIME IT APPEARS THAT ACCUMULATIONS WOULD REMAIN TO THE NORTH AND WEST OF THE METROPLEX. WE WILL CONTINUE TO MONITOR THE LATEST TRENDS UPSTREAM AND THE MOST RECENT MODEL DATA AS THE DAY WEARS ON. 30 && .PREV DISCUSSION... /ISSUED 434 AM CST SUN DEC 27 2015/ A POWERFUL UPPER LOW...NOW OVER THE TRANS-PECOS...WILL CONTINUE APPROACHING TODAY...RESULTING IN WIDESPREAD SHOWERS AND THUNDERSTORMS. ADDITIONAL HEAVY RAINFALL MAY RESULT IN FLASH FLOODING. AS THE LOW MOVES OVERHEAD TONIGHT...AREAS GENERALLY ALONG AND WEST OF THE I-35 CORRIDOR WILL SEE A TRANSITION TO SLEET AND SNOW. THE WINTRY PRECIPITATION WILL COME TO AN END ON MONDAY...AND LITTLE ADDITIONAL PRECIPITATION IS EXPECTED THE REMAINDER OF THE UPCOMING WEEK. BELOW NORMAL TEMPERATURES WILL PREVAIL INTO THE NEW YEAR. THE COLD FRONT THAT INVADED NORTH TEXAS ON SATURDAY HAS MADE LITTLE ADDITIONAL PROGRESS OVERNIGHT. A SURFACE LOW...NOW IN DEEP SOUTH TEXAS...WILL CONTINUE TO INHIBIT ITS PROGRESS TODAY. BUT AS THE LOW MOVES THROUGH CENTRAL AND EAST TEXAS THIS AFTERNOON AND EVENING...IT WILL FINALLY ALLOW THE FRONT TO EXIT OUT EASTERN ZONES LATE IN THE DAY. IN THE MEANTIME...A VAST CONTRAST WILL PERSIST ACROSS NORTH TEXAS. TEMPERATURES HAVE FALLEN INTO THE 30S IN WESTERN NORTH TEXAS... WITH GUSTY NORTH WINDS. DESPITE THE WINTRY WIND CHILLS... CONSIDERABLE MOISTURE FLUX WILL CONTINUE ABOVE THE BOUNDARY... WITH TREMENDOUS MID-LEVEL FORCING STILL UPSTREAM. THE TRAINING BAND OF THUNDERSTORMS NOW IN WESTERN NORTH TEXAS WILL RESULT IN ADDITIONAL HEAVY RAINFALL WELL BEHIND THE FRONT. ON THE OPPOSITE SIDE OF THE CWA...OUR SOUTHEAST ZONES REMAIN IN THE 70S WITH UNSEASONABLY RICH MOISTURE STILL IN PLACE. THIS WILL MAINTAIN A THREAT OF SEVERE WEATHER...IN PARTICULAR...THOSE AREAS SOUTHEAST OF A LINE FROM CAMERON...TO CORSICANA...TO SULPHUR SPRINGS. WITH DEW POINTS NEAR 70F...MLCAPE VALUES WILL SOAR ABOVE 1000J/KG. WITH 850MB WINDS NEAR 50KTS AND STORM MOTION FAVORING TRAINING ECHOES PARALLEL TO THE BOUNDARY...PROLONGED POTENTIALLY TORNADIC SUPERCELLS WILL POSE A SIGNIFICANT DAMAGING WIND THREAT IN THESE AREAS. THE COLD AIR WILL DEEPEN IN OUR WESTERN ZONES...BUT THE APPROACHING UPPER LOW WILL MAINTAIN STRONG WARM ADVECTION BETWEEN 850 AND 700MB. ALTHOUGH THIS AIR IS LIFTING AND WILL COOL...IT SHOULD RESULT IN A WARM NOSE THAT MAY INITIALLY PRECLUDE A TRANSITION TO SNOW. HOWEVER...THE SUB-FREEZING LAYER BELOW THE FRONTAL INVERSION WILL BE SUFFICIENTLY DEEP TO ALLOW SLEET TO REACH THE SURFACE WITHIN THE WINTER WEATHER ADVISORY AREA THIS EVENING. EVENTUALLY...AS THE CORE OF THE UPPER LOW MOVES OVER AROUND MIDNIGHT...A TRANSITION TO SNOW SHOULD STILL OCCUR. THE DURATION OF SLEET WOULD LIMIT TOTAL ACCUMULATIONS...BUT EVEN IF THE CHANGEOVER TO SNOW OCCURS EARLIER...STORM TOTALS WILL LIKELY REMAIN BELOW 4 INCHES. ALTHOUGH RECENT WARMTH MAY INITIALLY MITIGATE SOME OF THE IMPACTS...TEMPERATURES WILL FALL INTO THE 20S MONDAY MORNING WITHIN THE ADVISORY AREA. ACCUMULATION OF SNOW ON MAIN ROAD SURFACES WILL OCCUR...AND THE PERSISTENT GUSTY WINDS WILL MAKE NAVIGATING SLICK ROADS MORE DIFFICULT. IN ADDITION... BLOWING SNOW WILL DIMINISH THE VISIBILITY. EVEN WITH SNOW ON THE GROUND... THE SUN WILL RETURN MONDAY AND HELP TO MELT MUCH OF WHAT FALLS. OUTSIDE OF THE ADVISORY AREA...AS FAR EAST AS THE I-35 CORRIDOR... SNOW MAY INITIALLY MIX WITH THE RAIN LATE TONIGHT...WITH A TRANSITION TO FLURRIES MONDAY MORNING. IT STILL APPEARS THAT THE POPULATION CENTERS ALONG THE I-35 CORRIDOR WILL REMAIN ABOVE FREEZING...AND THE DURATION AND INTENSITY OF THE PRECIPITATION WILL LIKELY BE INSUFFICIENT FOR MEASURABLE SNOWFALL. IN ADDITION...STRONG DRY ADVECTION WITHIN THE GROWTH ZONE WILL BEGIN SHUTTING OFF THE PRECIP PROCESS. AREAS SOUTH OF THE I-20 WILL BE PRECIP-FREE BY DAYBREAK MONDAY MORNING...WITH A QUICK EXIT TO THE RAIN AND SNOW IN AREAS NORTH OF I-20 BEFORE MIDDAY. SOUTHERLY WINDS WILL RETURN ON TUESDAY...BUT TEMPERATURES WILL REMAIN BELOW NORMAL. A REINFORCING SHOT OF COOL AIR WILL ARRIVE ON WEDNESDAY...SETTING THE STAGE FOR A COLD NEW YEARS EVE. NORTHERLY SURFACE FLOW WILL PREVAIL INTO THE UPCOMING WEEKEND...MEANING THE COOLER THAN NORMAL WEATHER WILL STICK AROUND. 25 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 46 35 41 30 50 / 100 80 20 5 5 WACO, TX 49 34 45 29 54 / 100 50 10 5 5 PARIS, TX 64 38 43 28 49 / 100 90 50 5 5 DENTON, TX 44 34 39 25 48 / 100 80 20 5 5 MCKINNEY, TX 48 35 40 27 49 / 100 80 30 5 5 DALLAS, TX 48 35 43 31 51 / 100 80 20 5 5 TERRELL, TX 54 36 43 29 51 / 100 80 20 5 5 CORSICANA, TX 57 35 45 32 53 / 100 70 10 5 5 TEMPLE, TX 50 33 46 30 56 / 90 50 5 5 5 MINERAL WELLS, TX 41 30 40 23 49 / 100 80 20 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR TXZ091>095-102>107- 117>123-131>135-144>148-158>162-174-175. WIND ADVISORY UNTIL 8 PM CST THIS EVENING FOR TXZ091>095-100>107- 115>123-129>135-141>148-156>162-174-175. WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO NOON CST MONDAY FOR TXZ091-100-101-115-116-129-130-141. &&
Hazardous weather outlook, Dec 27, 4:46 AM CST, 9 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 446 AM CST SUN DEC 27 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-281100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 446 AM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE LIKELY ACROSS ALL OF NORTH AND CENTRAL TEXAS TODAY. HEAVY RAIN FROM THESE STORMS MAY LEAD TO FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS GENERALLY ALONG AND EAST OF A LINE FROM BOWIE TO KILLEEN THROUGH TONIGHT. THERE IS A RISK OF SEVERE THUNDERSTORMS AHEAD OF A COLD FRONT THAT HAS MOVED TO A CAMERON TO CORSICANA TO SULPHUR SPRINGS LINE. THE SEVERE WEATHER THREAT WILL END ACROSS THE SOUTHERN AND SOUTHEASTERN AREAS AS THE FRONT MOVES SLOWLY EASTWARD TODAY. UNTIL THEN...STORMS MAY PRODUCE HAIL...DAMAGING WINDS AND POSSIBLY TORNADOES. SLEET AND SNOW SHOULD DEVELOP WEST OF A LINE FROM GOLDTHWAITE TO MINERAL WELLS TO GAINESVILLE LINE THIS EVENING. SOME ACCUMULATIONS AND IMPACTS TO TRAVEL ARE POSSIBLE...ESPECIALLY ACROSS THE COUNTIES OF COMANCHE...ERATH...EASTLAND...JACK...STEPHENS...PALO PINTO...YOUNG AND MONTAGUE WHERE A WINTER WEATHER ADVISORY IS IN EFFECT FOR 1 TO 3 INCHES OF SNOW AND SLEET. A RAIN AND SNOW MIX IS POSSIBLE AS FAR EAST AS BONHAM TO DALLAS AND HILLSBORO LATE TONIGHT. GENERALLY LITTLE TO NO ACCUMULATION OR IMPACTS TO TRAVEL ARE EXPECTED IN THESE AREAS DUE TO TEMPERATURES STAYING ABOVE FREEZING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ANY LIGHT SNOW NORTH OF I-20 SHOULD COME TO AN END DURING THE MORNING HOURS MONDAY. SNOW AND SLEET ON THE GROUND WILL IMPACT DRIVING CONDITIONS UNTIL IT MELTS BY MIDDAY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION IS POSSIBLE SOUTHEAST OF A SULPHUR SPRINGS TO CORSICANA TO KILLEEN LINE THROUGH EARLY AFTERNOON. 92
In the hours before
Local storm report, Dec 27, 10:44 AM CST, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1044 AM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 AM FLASH FLOOD 2 W THORNTON 31.40N 96.61W
12/27/2015 LIMESTONE TX LAW ENFORCEMENT
SH 14 NORTH OF NAVASOTA RIVER AND FM 1246 W OF THORNTON
ARE BARRICADED WITH WATER OVER ROAD.Local storm report, Dec 27, 10:59 AM CST, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1059 AM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1058 AM FLOOD 1 N VENUS 32.44N 97.12W
12/27/2015 JOHNSON TX EMERGENCY MNGR
CR528 CLOSED NORTH OF VENUS DUE TO RESIDUAL FLOODING
FROM HEAVY RAINS.Special weather statement, Dec 27, 11:32 AM CST, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1132 AM CST SUN DEC 27 2015
TXZ103-271800-
DENTON TX-
1132 AM CST SUN DEC 27 2015
...SPECIAL WEATHER STATEMENT...
AT 1132 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR KRUM...OR 9 MILES WEST OF DENTON...MOVING NORTH AT 60 MPH.
QUARTER OF AN INCH TO HALF INCH SIZE HAIL WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
DENTON...SANGER...KRUM AND PONDER.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 469 AND 481.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3342 9710 3342 9709 3314 9721 3318 9739
3332 9739 3343 9736
TIME...MOT...LOC 1732Z 195DEG 53KT 3324 9729
05/Local storm report, Dec 27, 12:20 PM CST, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1220 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1211 PM FLASH FLOOD FAIRFIELD 31.72N 96.17W
12/27/2015 FREESTONE TX LAW ENFORCEMENT
SEVERAL AREAS ACROSS FREESTONE CO. WITH FLOODING
INCLUDING HIGHWAY 195 AND FM 27 BETWEEN FAIRFIELD AND
KIRVINLocal storm report, Dec 27, 12:29 PM CST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1229 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 PM FLASH FLOOD VAN 32.52N 95.65W
12/27/2015 VAN ZANDT TX PUBLIC
FLASH FLOODING REPORTED ALONG HIGHWAY 110 BETWEEN VAN
AND GRAND SALINE.Local storm report, Dec 27, 12:39 PM CST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1239 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM FLASH FLOOD EMORY 32.87N 95.75W
12/27/2015 RAINS TX LAW ENFORCEMENT
NUMEROUS REPORTS OF FLASH FLOODING ACROSS RAINS CO. WITH
SEVERAL FM AND COUNTY ROADS UNDERWATER. SEVERAL STREETS
WERE CLOSED IN THE CITY OF EMORY DUE TO FLOODWATERS.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 26, 6:01 PM CST | Tornado Warning | FWD | Dallas, Ellis | 44 min |
| Dec 26, 6:27 PM CST | Severe Thunderstorm Warning | FWD | Ellis, Navarro | 48 min |
| Dec 26, 6:31 PM CST | Tornado Warning | FWD | Ellis, Navarro | 29 min |
| Dec 26, 6:35 PM CST | Flash Flood Warning | FWD | Dallas | 3 hr |
| Dec 26, 6:39 PM CST | Tornado Warning | FWD | Collin, Dallas, Rockwall | 51 min |
| Dec 26, 6:44 PM CST | Flash Flood Warning | FWD | Cooke, Grayson | 3 hr |
| Dec 26, 6:52 PM CST | Tornado Warning | FWD | Ellis, Kaufman | 38 min |
| Dec 26, 6:59 PM CST | Flash Flood Warning | FWD | Collin | 3 hr |
| Dec 26, 7:13 PM CST | Tornado Warning | FWD | Dallas, Ellis, Kaufman | 32 min |
| Dec 26, 7:13 PM CST | Tornado Warning | FWD | Collin, Hunt | 32 min |
| Dec 26, 7:28 PM CST | Flash Flood Warning | FWD | Denton, Tarrant | 3 hr |
| Dec 26, 7:34 PM CST | Tornado Warning | FWD | Collin, Fannin, Grayson, Hunt | 41 min |
| Dec 26, 7:37 PM CST | River Flood Warning | FWD | Dallas | 14 hr |
| Dec 26, 7:47 PM CST | Tornado Warning | FWD | Collin, Rockwall | 28 min |
| Dec 26, 7:50 PM CST | Flash Flood Warning | FWD | Parker | 3 hr |
| Dec 26, 8:14 PM CST | Tornado Warning | FWD | Fannin | 31 min |
| Dec 26, 8:20 PM CST | Flash Flood Warning | FWD | Hood, Johnson, Somervell | 2 hr |
| Dec 26, 8:40 PM CST | Flash Flood Warning | FWD | Wise | 2 hr |
| Dec 26, 8:44 PM CST | Tornado Warning | FWD | Fannin | 46 min |
| Dec 26, 8:49 PM CST | Flash Flood Warning | FWD | Fannin | 2 hr |
| Dec 26, 8:51 PM CST | River Flood Warning | FWD | Dallas | 16 hr |
| Dec 26, 9:28 PM CST | Flash Flood Warning | FWD | Cooke, Grayson | 2 hr |
| Dec 27, 4:49 AM CST | Winter Weather Advisory | FWD | Comanche, Eastland, Erath, Hamilton, Hood, Jack and 8 more | 29 hr |
| Dec 27, 5:10 AM CST | Areal Flood Advisory | FWD | Hill, McLennan | 3 hr |
| Dec 27, 6:04 AM CST | Areal Flood Advisory | FWD | Ellis, Limestone, Navarro | 3 hr |
| Dec 27, 6:45 AM CST | Special Weather Statement | FWD | Navarro | 45 min |
| Dec 27, 7:25 AM CST | Special Weather Statement | FWD | Van Zandt | 20 min |
| Dec 27, 8:01 AM CST | Special Weather Statement | FWD | Rains | 14 min |
| Dec 27, 8:10 AM CST | Flash Flood Warning | FWD | Freestone, Limestone, Navarro | 6 hr |
| Dec 27, 8:21 AM CST | Areal Flood Advisory | FWD | Milam, Robertson | 3 hr |
| Dec 27, 8:27 AM CST | Special Weather Statement | FWD | Delta, Hopkins | 48 min |
| Dec 27, 8:35 AM CST | Areal Flood Warning | FWD | Grayson | 12 hr |
| Dec 27, 8:47 AM CST | Areal Flood Warning | FWD | Cooke | 3 hr |
| Dec 27, 9:15 AM CST | Special Weather Statement | FWD | Lamar | 45 min |
| Dec 27, 10:03 AM CST | Flash Flood Warning | FWD | Henderson, Navarro, Van Zandt | 6 hr |
| Dec 27, 10:33 AM CST | Flash Flood Warning | FWD | Rains | 6 hr |
| Dec 27, 10:55 AM CST | Flash Flood Warning | FWD | Freestone, Leon, Robertson | 3 hr |
| Dec 27, 11:02 AM CST | Flash Flood Warning | FWD | Delta, Hopkins, Lamar | 3 hr |
| Dec 27, 11:30 AM CST | Wind Advisory | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 5 hr |
| Dec 27, 11:32 AM CST | Special Weather Statement | FWD | Denton | 28 min |
| Dec 27, 12:26 PM CST | Flash Flood Warning | FWD | Leon | 3 hr |
| Dec 27, 2:01 PM CST | Flash Flood Warning | FWD | Limestone, Navarro | 119 min |
| Dec 27, 2:09 PM CST | Flash Flood Warning | FWD | Delta, Hopkins, Lamar | 5 hr |
| Dec 27, 2:52 PM CST | Severe Thunderstorm Warning | FWD | Ellis, Hill, Limestone, Navarro | 13 min |
| Dec 27, 3:13 PM CST | Special Weather Statement | FWD | Hill | 47 min |
| Dec 27, 3:15 PM CST | Special Weather Statement | FWD | Tarrant | 45 min |
| Dec 27, 3:18 PM CST | Special Weather Statement | FWD | Cooke | 42 min |
| Dec 27, 3:26 PM CST | Areal Flood Advisory | FWD | Tarrant | 64 min |
| Dec 27, 3:43 PM CST | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Johnson, Tarrant | 17 min |
| Dec 27, 3:46 PM CST | Special Weather Statement | FWD | Wise | 44 min |
| Dec 27, 3:57 PM CST | Areal Flood Warning | FWD | Henderson, Limestone, Navarro, Van Zandt | 3 hr |
| Dec 27, 4:03 PM CST | Special Weather Statement | FWD | Tarrant | 42 min |
| Dec 27, 4:27 PM CST | Areal Flood Warning | FWD | Rains | 3 hr |
| Dec 27, 4:41 PM CST | Special Weather Statement | FWD | Denton | 34 min |
| Dec 27, 5:04 PM CST | Special Weather Statement | FWD | Navarro | 26 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.